MathSciNet Relay Station
MathSciNet bibliographic data
MR620268 55P99
Cohen, F. R.; Mahowald, M. E. A remark on the self-maps of $\Omega \sp{2}S\sp{2n+1}$. Indiana Univ. Math. J. 30 (1981), no. 4, 583–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement